A member asked:

Does gabopentin cause swelling in ankles and feet?

2 doctors weighed in across 2 answers
Dr. Wenjay Sung answered

Specializes in Podiatry

No, that's not a known possible side effect. Swollen feet and ankles is possibly from another reason. Please see a doctor if you're concerned about the swelling.

Answered May 15, 2013

5.1k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Jeffrey Bowman answered

Specializes in

Is not associated with swelling and is commonly used for nerve pain. Most common side effect is drowsy.

Answered Sep 29, 2016

5.1k views

Thank

Related Questions

A member asked:

What could cause painless swelling after an ankle / foot injury?

6 doctors weighed in across 3 answers

A member asked:

Could a knee bandage cause ankle and foot swelling?

7 doctors weighed in across 3 answers

A member asked:

Ankle sprain caused severe swelling to foot, what to do?

3 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...